# SDR WWMA9500087

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Defective
- Location: Lt Engine
- Part time: 6,094 hours
- Stage of operation: TX
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

LCH - FLT 5045 - DURING GROUND STARTING PROCEDURES THE CREW NOTED THAT THE LEFT AC GENERATOR LIGHT ILLUMINATED AND FLAMES WERE NOTED FROM THE GENERATOR VENT.  MAINTENANCE REPLACED THE LEFT AC GENERATOR AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
